# SDR CA000621027

- Difficulty date: June 12, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 9,931 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: B4183
- Condition: Broken
- Location: Cup
- Component: Governor, Hartzl, F624
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLYWEIGHT CUP IS SPOT WELDED TO FLYWEIGHT HEAD.  SPOT WELD BROKE, HEAD SPUN WITHOUT CUP AND CUT CUP CAUSING FAILURE.
